# SDR SWAA2013010311094

- Difficulty date: December 29, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 31,959 hours, 22,025 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9915578
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 737 RT IS CRACKED BELOW CUSP WELL.  ACCOMPLISHED EA 17-53-03955.
